The results of Soviet mathematicians in the theory of uniform approximations in the complex domain

Jaroslav Fuka

Časopis pro pěstování matematiky (1967)

  • Volume: 092, Issue: 4, page 459-475
  • ISSN: 0528-2195

How to cite

top

Fuka, Jaroslav. "O výsledcích sovětských matematiků v teorii stejnoměrných aproximací v komplexním oboru." Časopis pro pěstování matematiky 092.4 (1967): 459-475. <http://eudml.org/doc/20978>.

@article{Fuka1967,
author = {Fuka, Jaroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {survey; complex functions; uniform approximation},
language = {cze},
number = {4},
pages = {459-475},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O výsledcích sovětských matematiků v teorii stejnoměrných aproximací v komplexním oboru},
url = {http://eudml.org/doc/20978},
volume = {092},
year = {1967},
}

TY - JOUR
AU - Fuka, Jaroslav
TI - O výsledcích sovětských matematiků v teorii stejnoměrných aproximací v komplexním oboru
JO - Časopis pro pěstování matematiky
PY - 1967
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 092
IS - 4
SP - 459
EP - 475
LA - cze
KW - survey; complex functions; uniform approximation
UR - http://eudml.org/doc/20978
ER -

References

top
  1. С. Н. Мергелян, О представлении функций комплексного переменного рядами полиномов на замкнутых множествах, Доклады Акад. Наук СССР, 78, Но. 3, (1951), 405-408. (1951) Zbl1165.94313
  2. K. Weierstrass, Über die analytische Darstellbarkeit sogenannter willkürlicher Funktionen einer reelen Veränderlichen, Sitzungsberichte der Berliner Akademie der Wissenschaften, 1895, 633-639 a 789-805. 
  3. J. L. Walsh, Über die Entwickelung einer analytischen Funktion nach Polynomen, Math. Annalen, 96 (1926), 430-436. (1926) Zbl52.0299.04
  4. J. L. Walsh, Über die Entwickelung einer Funktion einer komplexen Veränderlichen nach Polynomen, Math. Annalen, 96 (1926), 437-450. (1926) Zbl52.0300.01
  5. F. Hartogs A. Rosenthal, Über Folgen analytischen Funktionen, Mathematische Annalen, 100 (1928), 212-263. (1928) Zbl54.0358.01MR1512483
  6. М. А. Лаврентьев, К теории конформных отображений, Труды физ.-матем. института АН СССР им. В. А. Стеклова, 1934, вып. 5, 159-246. (1934) Zbl0019.38603
  7. М. А. Lavrentieff, Sur les fonctions d'une variable complexe, représentable par des séries de polynomes, Actualité Sci. et Ind. No 441, Paris 1936. (1936) Zbl0017.20602
  8. М. В. Келдыш, О представлении функций комплексного переменного рядами полиномов в замкнутой области, Математический Сборник 16 (58) 3 (1945), 249-257. (1945) Zbl0119.10101
  9. С. Н. Мергелян, О теореме М. А. Лаврентьева, Доклады Акад. Наук СССР, 77, Но. 4 (1951), 565-568. (1951) Zbl1165.94313MR0041217
  10. С. Н. Мергелян, Равномерные приближения функций комплексного переменного, Успехи математических наук 7, вып. 2 (48), 1952, 31-122. (1952) Zbl1145.11324
  11. L. V. Ahlfors, Bounded analytic functions, Duke Math. J., 14 (1947), 1 - 11. (1947) Zbl0030.03001MR0021108
  12. А. Г. Вытушкин, Некоторые теоремы о возможности равномерного приближения непрерывных функций аналитическими функциями, Доклады Акад. Наук СССР, 123 (1958),959-962. (1958) Zbl0995.62501MR0103279
  13. А. Г. Витушкин, Условия на множество, необходимые и достаточные для возможности равномерного приближения аналитическими (или рациональными) функциями всякой непрерывной на этом множестве функции, Доклады Акад. Наук СССР, 128 (1959), 17-20. (1959) Zbl1234.81002
  14. А. Denjoy, Sur les fonctions analytiques uniformes qui restent continues sur un ensamble parfait discontinue de singularités, Comptes Rendus, 148 (1909), 1154-1156. (1909) Zbl40.0442.03
  15. С. Н. Мергелян, О некоторых результатах в теории равномерных и наилучших приближений полиномами и рациональными функциями, Приложение к книге Дж. Л. Уолша: Интерполяция и аппроксимация рациональными функциями в комплексной области, Москва 1961. (1961) Zbl1160.68305
  16. С. О. Синанян, Аппроксимация аналитическими функциями и полиномами в среднем по площади, Доклады Акад. Наук Армянской ССР, 55 (1962), 107-112. (1962) Zbl1005.68507
  17. М. В. Келдыш М. А. Лаврентьев, Об одной задачи Карлемана, Доклады Акад. Наук СССР, 23 (1939), 746-748. (1939) Zbl0165.04104
  18. Н. У. Аракелян, О равномерном приближении целыми функциями на замкнутых множествах, Известия Акад. Наук СССР, сер.-мат. 28 (1964), 1187-1206. (1964) Zbl1117.65300MR0170017
  19. А. А. Гончар, О равномерном приближении непрерывных функций гармоническими, Известия Акад. Наук СССР, сер.-мат., 27 (1963), 1239-1250. (1963) Zbl1145.93303MR0159012
  20. А. А. Гончар, O свойстве неустойчивости гармонической емкости, Доклады Акад. Наук СССР, 165 (1965). (1965) Zbl0287.01013
  21. E. Bishop, A minimal boundary for function algebras, Pacific J. Math., 9 (1959), 629-642. (1959) Zbl0087.28503MR0109305
  22. А. А. Гончар С. Н. Мергелян, О равномерном приближении аналитическими и гармоническими функциями, Современные проблемы теории аналитических функций, 94-101, Изд. Наука, Москва 1966. (1966) Zbl1230.03072
  23. Е. П. Долженко, О приближении на замкнутых областях и нульмножествах, Доклады Акад. Наук СССР, 143 (1962), 771-774. (1962) Zbl1005.68507MR0132834
  24. Е. П. Долженко, Построение на нигде не плотном континууме нигде не дифференцируемой функции, разлагающейся в ряд по рациональным функциям, Доклады Акад. Наук СССР, 125 (1959), 970-973. (1959) Zbl1047.90504MR0104825
  25. Е. Bishop, A generalization of the Stone-Weierstrass theorem, Pacific J. Math., 11 (1961), 777-783. (1961) Zbl0104.09002MR0133676
  26. L. A. Steen, On uniform approximation by rational functions, Proceedings Amer. Math. Soc., 17 (1966), 1007-1011. (1966) Zbl0158.14004MR0199416
  27. С. О. Синанян, Свойства единственности аналитических функций на замкнутых множествах без внутренних точек, Сибирский математический журнал, 6 (1965), 1365-1381. (1965) Zbl1099.01519MR0192063
  28. J. Wermer, Polynomial approximation on an arc in C 3 , Annals of Math., 62 (1955), 269-270. (1955) Zbl0067.05001MR0072260
  29. J. Wermer, Uniform approximation and maximal ideal spaces, Bulletin Amer. Math. Soc., 68(1962), 298-305. (1962) Zbl0108.27201
  30. Е. М. Чирка, Приближение непрерьюных функций голоморфными на жордановых дугах в С * , Доклады Акад. Наук СССР, 167 (1966), 38-40. (1966) MR0201681
  31. R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton. Zbl0997.46005
  32. А. А. Гончар, О минимальной границе алгебры А ( Е ) , Известия Акад. Наук СССР, сер. мат., 27 (1963), 347-356. (1963) Zbl1214.14039
  33. М. С. Мельников, Оценка интеграла Коши по аналитической кривой, Математический Сборник, 71 (113), (1966), 513-514. (1966) Zbl1155.78304
  34. А. Г. Витушкин, Условия на множество, необходимые и достаточные для того, чтобы всякая непрерывная функция, аналитическая во внутренних его точках, допускала равномерное приближение рациональными дробями, Доклады Акад. Наук СССР, 171 (1966), 1255-1258. (1966) Zbl1155.78304MR0209493
  35. А. Г. Витушкин, О приближении функций рациональными дробями, Доклады Акад. Наук СССР, 171 (1966), 1023-1026. (1966) Zbl1155.78304MR0209492
  36. А. Г. Витушкин, Оценка интеграла Коши, Математический Сборник, 71 (113), (1966), 515-534. (1966) Zbl1155.78304MR0206305

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.